# SDR USAA002137

- Difficulty date: December 13, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Part time: 29,379 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED 1.5 INCH, RIGHT HORIZ STAB LOWER SKIN STATION 125.  INSTALLED REPAIR DOUBLER PER SRM 55-10-01 AND TR 55-10-07.  (M)
